# SDR 20000516SH015

- Difficulty date: April 27, 2000
- Submitted: May 16, 2000
- Operation: General aviation
- Aircraft: N730P
- Make and model: Cessna T210M
- Aircraft serial: 21062910
- Engine: Cont TSIO520R
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 6461401
- Condition: Broken
- Location: Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD AND AFT STUDS BROKEN HALF WAY OUT THROUGH .4375 INCH - 20 INCH THREADS.  (X)
